# SDR DALA2024091108924

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 30,763 hours, 3,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3331 EMERGENCY LIGHT OUT AT SEAT B49. CORRECTIVE ACTION: RESECURED CONNECTOR AND WIRE PER A330 AMM 33-52. OK FOR SERVICE. (5126154)
